| Model Number |
SA60WF |
| Medical Device Problem Code |
Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Evaluation summary: the product was not returned for analysis.Product history and batch records were reviewed and documentation indicated the product met release criteria.The product investigation could not identify a root cause.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A nurse reported that during an intraocular lens (iol) implant procedure, there was unidentified plastic like material behind the lens after insertion.Additional information was provided that it appeared there was a fine thin blue line behind the lens.The surgeon removed the debris with an irrigation/aspiration device.There are three medical device reports associated with this facility.This report is associated with 2 of 3.